Alert archive / Maryland / Flash Flood Warnings in 2012
Flash Flood Warning 9, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at May 28, 2012, 4:39 PM EDT for Allegany County, Maryland. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 4:39 PM EDT (20:39 UTC)
- Expired
- May 28, 2012, 5:41 PM EDT
- In force
- 62 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
County Allegany County, MD
The radar
The Sterling radar (KLWX), 145 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 914 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1155 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
420
WGUS51 KLWX 282039
FFWLWX
MDC001-282345-
/O.NEW.KLWX.FF.W.0009.120528T2039Z-120528T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
439 PM EDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ALLEGANY COUNTY IN WESTERN MARYLAND...
* UNTIL 745 PM EDT
* AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING OVER THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
JENNINGS RUN...PINEY CREEK...BRADDOCK RUN...NORTH BRANCH JENNINGS
RUN...DUTCH HOLLOW...LAUREL RUN...GEORGES CREEK AND MUDLICK RUN.
UP TO ONE INCH OF RAIN HAS FALLEN...AND ADDITIONAL RAINFALL AMOUNTS
OF AN INCH ARE POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3972 7884 3967 7885 3965 7889 3967 7897
3973 7893 3973 7892
$$
KONARIK1 follow-up statement
669
WGUS71 KLWX 282141
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
541 PM EDT MON MAY 28 2012
MDC001-282151-
/O.CAN.KLWX.FF.W.0009.000000T0000Z-120528T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGANY MD-
541 PM EDT MON MAY 28 2012
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
ALLEGANY COUNTY...
RAIN HAS ENDED AND FLASH FLOODING IS NO LONGER EXPECTED.
LAT...LON 3972 7884 3967 7885 3965 7889 3967 7897
3973 7893 3973 7892
$$
KONARIKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:35 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 28, 3:35 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
335 PM EDT MON MAY 28 2012
.SYNOPSIS...
HIGH PRESSURE REMAINS OVER THE MID-ATLANTIC THE REST OF TODAY AND
TONIGHT. A COLD FRONT WILL APPROACH THE REGION TUESDAY BEFORE
CROSSING THE REGION TUESDAY NIGHT OR WEDNESDAY. HIGH PRESSURE
RETURNS THURSDAY. LOW PRESSURE MAY IMPACT THE AREA LATE IN THE
WEEK AND INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SFC HIPRES REMAINS OVER THE WRN ATLANTIC THIS AFTN. HOT AND HUMID
CONDITIONS WILL CONTINUE THIS AFTN UNDER THE INFLUENCE OF A STRONG
UPPER RIDGE AND SLY RETURN FLOW AROUND THE SFC HIGH. A HEAT ADVISORY
REMAINS IN EFFECT FOR THE I-95 CORRIDOR. HEAT INDICES ARE GENERALLY
IN THE MID 90S IN THE ADVISORY...WITH DMH BEING THE HIGHEST /A HEAT
INDEX OF 100F/.
DEVELOPMENT OF A DIURNAL CU FIELD HAS BEEN DELAYED A BIT COMPARED TO
RECENT DAYS WITH A STRONGER CAP IN PLACE. ABSENCE OF A SHORTWAVE
TROUGH/MCS...SFC BOUNDARY OR ANY ORGANIZED LIFT COMBINED WITH A
STRONGER CAP CASTS WILL LIMIT COVERAGE OF TSTMS THIS AFTN. SIMILAR
TO THE PAST FEW DAYS...DIFFERENTIAL HEATING HAS LEAD TO THE
DEVELOPMENT OF ISO SHOWERS/STORMS OVER THE MTS. MODIFIED RAOB
SOUNDING SHOWS MODERATE AMOUNT OF INSTABILITY DEVELOPING...SO A
CONDITIONAL THREAT OF PULSE STRONG TO SVR STORMS EXISTS. WITH WEAK
STEERING FLOW...STRONGER CAP AND ABSENCE OF FORCING VIA TERRAIN
CIRCULATIONS...CHANCE OF ANY STORMS IMPACTING THE NRN PIEDMONT...SRN
MD AND DC IS LOW THE REST OF TDA.
TSTM ACTIVITY IN THE MTS SHOULD DIMINISH AFTER SUNSET WITH THE LOSS
OF DAYTIME HEATING. A MUGGY NGT IS IN STORE FOR THE REGION...
PARTICULARLY IN THE CITIES. OVNGT LOWS RANGE FROM THE MID 60S IN THE
HIGHLANDS TO MIDDLE 70S IN THE URBAN CORRIDOR.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
ON TUE...HEIGHT FALLS WILL OCCUR OVER THE MID-ATLANTIC REGION AS THE
UPPER RIDGE SHIFTS EAST OF THE AREA AND AN UPPER TROUGH APPROACHES
FROM THE GREAT LAKES/OH VLY REGIONS. AS A COLD FRONT ADVANCES EWD
THRU THE MIDWEST...MODELS HAVE BEEN PERSISTENT ON THE DEVELOPMENT OF
A PRE-FRONTAL TROUGH NEAR THE BLUE RIDGE ON TUE. THE CLOUD COVER MAY
HOLD OFF ERY IN THE DAY...ESPECIALLY EAST OF THE MTS. MRNG SUNSHINE
WILL YIELD MAX TEMPS THE UPPER 80S TO NEAR 90F AND A MODERATELY
UNSTABLE AIRMASS BY THE AFTN. HI-RES MODELS SHOW DEVELOPMENT OF
CONVECTION ACROSS THE HIGHER TERRAIN AND FARTHER EAST NEAR THE
PRE-FRONTAL TROUGH DURING THE AFTN. GIVEN THE MAGNITUDE OF SFC-BASED
INSTABILITY EXPECTED AND INCREASING WIND FIELD ALOFT WITH THE
APPROACH OF THE UPPER TROUGH...SOME STORMS WILL HAVE THE POTENTIAL
TO BECOME SEVERE. BASED ON 12Z GUIDANCE...THE SETUP FOR SVR WX
APPEARS TO BE MORE FAVORABLE OVER THE NWRN CWA...WHICH RESIDES
CLOSER TO THE BETTER SYNOPTIC FORCING.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
COLD FRONT EXPECTED TO BE MAKING ITS WAY ACROSS THE REGION TUESDAY
NIGHT. LIKELY POPS CONTINUE ACROSS CWA. ALTHOUGH SURFACE-BASED
INSTABILITY IS EXPECTED TO DIMINISH WITH LOW-LEVEL INVERSION
OVERNIGHT...FORECAST SOUNDINGS INDICATE ENOUGH INSTABILITY ALOFT FOR
POTENTIAL ELEVATED THUNDERSTORMS AHEAD OF THE FRONT. LOW TEMPS
GENERALLY IN THE LOW 70S AHEAD OF THE FRONT AND IN THE LOW 60S
BEHIND IT...POSSIBLY IN THE UPPER 50S ATOP THE WV RIDGES.
SYNOPTIC FEATURES BECOME SOMEWHAT COMPLICATED WEDNESDAY. REMNANTS OF
BERYL ARE EXPECTED TO MOVE UP THE EAST COAST ALONG THE CAROLINAS
WHILE WEAK SURFACE HIGH PRESSURE TRIES TO NOSE INTO SRN VA. TUESDAY
NIGHT/S COLD FRONT MAY EITHER STALL OVER THE AREA...OR PUSH OFFSHORE
WHILE ANOTHER WEAK COLD FRONT DEVELOPS OVER THE APPALACHIANS AND
APPROACHES. FORECAST AT THIS POINT REDUCES POPS OVER MUCH OF THE
REGION FOR A WHILE WEDNESDAY...WITH SLIGHT CHANCE OVER THE ENTIRE
REGION WEDNESDAY AFTERNOON FOR POTENTIAL SHOWERS REDEVELOPING WITH
THE FRONTAL BOUNDARY. AIRMASS REMAINS WARM/MOIST...BUT SLIGHTLY
COOLER/DRIER THAN TUESDAY. HIGHS GENERALLY IN THE MID 80S ACROSS THE
REGION.
FRONTAL BOUNDARY EXPECTED TO MOVE OFFSHORE BY THURSDAY
MORNING...USHERING IN A DRIER AIRMASS AS HIGH PRESSURE MOVES
INTO THE GREAT LAKES AND ADVECTS CANADIAN AIR INTO THE EASTERN
CONUS. NORTHERLY...SOMETIMES GUSTY WINDS EXPECTED THROUGH THE DAY
WITH HIGHS RANGING FROM THE UPPER 70S TO LOW 80S.
NEXT PRECIP EVENT LIKELY THURSDAY NIGHT THROUGH FRIDAY NIGHT OR SATURDAY
WHILE STRONG LOW PRESSURE DEVELOPS OVER THE MIDWEST AND MOVES ACROSS
THE MISSISSIPPI VALLEY INTO THE GREAT LAKES...DRAGGING A COLD FRONT
ACROSS THE REGION.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCT CU FIELD WILL DEVELOP DURING THE MID AND LATE AFTN. LATEST
MESOANALYSIS AND HIRES MODEL GUIDANCE INDICATES THAT AFTN
CONVECTION OVER THE HIGHER TERRAIN MAY NOT REACH THE TERMINALS. KEPT
TSRA OUT OF ALL TAFS FOR THIS AFTN AND EVE. WILL STILL NEED TO
MONITOR FOR A STRAY STORM MAINLY IN VICINITY OF MRB/IAD/MRB.
PERIODS OF SUB-VFR POSSIBLE AT THE TERMINALS LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING WITH SHOWERS/FOG AND A POTENTIAL TSTM OR TWO.
GENERALLY VFR WED...WITH OCCASIONAL SHOWERS PSBL. VFR WED NIGHT AND
THURSDAY. PERIODS OF SUB-VFR WITH SHRA/TSRA LIKELY FRI-SAT.
&&
.MARINE...
SLY WINDS ARE INCREASING THIS AFTN. A FEW OBS IN THE MAIN STEM OF
THE MD CHSPK BAY HAVE BEEN GUSTING TO 15 KT. DEVELOPMENT OF
NOCTURNAL JET AND SLY CHANNELING WILL ALLOW FOR 20 KT GUSTS BY THIS
EVE ACROSS SRN AND CNTRL PORTIONS OF THE MD CHSPK BAY AND THE LOWER
TIDAL POTOMAC RVR. SCA IN EFFECT FOR THESES ZONES THRU THE TNGT
PERIOD.
WINDS BELOW SCA LVLS TUE MRNG. SLY WINDS INCREASE AHEAD OF A COLD
FRONT TUE AFTN. HAVE CAPPED WINDS JUST BELOW SCA THRESHOLD
ATTM...BUT LATER SHIFTS MAY NEED TO ISSUE A SCA FOR PORTIONS OF THE
MD CHSPK BAY.
MARGINAL SCA POSSIBLE TUESDAY EVENING AS A COLD FRONT APPROACHES THE
WATERS. AT THIS POINT...FORECAST FALLS SHORT OF SCA CRITERIA WITH
GUSTS MOST LIKELY TO BE OCCASIONAL FOR A FEW HRS. SCA CONDS POSSIBLE
THU OVER SRN CHES BAY AND TIDAL POTOMAC AS THE REMNANTS OF BERYL
PASS EAST OF THE WATERS. SCA POSSIBLE AGAIN FRI-SAT WITH A FRONTAL
BOUNDARY APPROACHING.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR DCZ001.
MD...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR MDZ004>006-
009>011-013-016.
VA...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR VAZ042-050>057-
501-502.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ532>534-537-
540-541-543.
&&
SYNOPSIS...JRK/KS
NEAR TERM...JRK
SHORT TERM...JRK
LONG TERM...KS
AVIATION...JRK/KS
MARINE...JRK/KSHazardous weather outlook, May 28, 5:17 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 517 AM EDT MON MAY 28 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 291015- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 517 AM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY HAS BEEN ISSUED FOR THE BALTIMORE WASHINGTON METROPOLITAN CORRIDOR FROM NOON TO 9PM TODAY...INCLUDING THE DOWNTOWNS BUT AWAY FROM THE SHORELINE OF THE CHESAPEAKE BAY. AFTERNOON HEAT INDEX VALUES WILL BE IN THE MID 90S. PARTICIPANTS IN MEMORIAL DAY ACTIVITIES SHOULD BE MINDFUL OF THE HEAT INDEX... AND ALTER PLANS ACCORDINGLY TO PREVENT HEAT RELATED ILLNESSES. PLEASE SEE WEATHER MESSAGE WWUS71 KLWX OR AWIPS HEADER NPWLWX FOR DETAILS. A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR THE MARYLAND CHESAPEAKE BAY SOUTH OF SANDY POINT AS WELL AS FOR THE LOWER TIDAL POTOMAC RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EXPECT ANOTHER AFTERNOON OF SUMMER-LIKE HEAT ON TUESDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-291015- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 517 AM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY HAS BEEN ISSUED BETWEEN INTERSTATE 95 AND THE NORTHERN BLUE RIDGE FROM NOON TO 9PM TODAY. AFTERNOON HEAT INDEX VALUES WILL BE IN THE MID 90S. PARTICIPANTS IN MEMORIAL DAY ACTIVITIES SHOULD BE MINDFUL OF THE HEAT INDEX...AND ALTER PLANS ACCORDINGLY TO PREVENT HEAT RELATED ILLNESSES. PLEASE SEE WEATHER MESSAGE WWUS71 KLWX OR AWIPS HEADER NPWLWX FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EXPECT ANOTHER AFTERNOON OF SUMMER-LIKE HEAT ON TUESDAY. EXPECT THUNDERSTORMS TUESDAY AFTERNOON ALONG AND AHEAD OF A COLD FRONT. A FEW OF THESE STORMS MAY BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HTS
In the hours before
Local storm report, May 28, 4:15 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
415 PM EDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 1 WSW HALFWAY 39.61N 77.79W
05/27/2012 WASHINGTON MD BROADCAST MEDIA
TREES DOWN ON INTERSTATE 70 NEAR INTERSTATE 81
0742 PM TSTM WND DMG WILLIAMSPORT 39.60N 77.82W
05/27/2012 WASHINGTON MD BROADCAST MEDIA
TREES DOWN ON FALLING WATERS RD
0751 PM TSTM WND DMG 1 SSW BERKELEY SPGS 39.62N 78.24W
05/27/2012 MORGAN WV EMERGENCY MNGR
TREE DOWN NEAR SIR JONS RUN AND CACAPON RD
0755 PM TSTM WND DMG HAGERSTOWN 39.64N 77.72W
05/27/2012 WASHINGTON MD 911 CALL CENTER
ABOUT A DOZEN FALLEN TREE REPORTS ACROSS WASHINGTON CO
0755 PM TSTM WND DMG MYERSVILLE 39.51N 77.57W
05/27/2012 FREDERICK MD EMERGENCY MNGR
TREES DOWN IN MYERSVILLE
0755 PM TSTM WND DMG BOONSBORO 39.51N 77.66W
05/27/2012 WASHINGTON MD BROADCAST MEDIA
TREES DOWN
0810 PM TSTM WND GST JEFFERSON 39.36N 77.53W
05/27/2012 E60 MPH FREDERICK MD TRAINED SPOTTER
50 TO 60 MPH GUSTS BEFORE RAIN STARTED.
&&
EVENT NUMBER LWX1200161 LWX1200160 LWX1200163 LWX1200157 LWX1200158
LWX1200162 LWX1200159
KRAMARSpecial weather statement, May 28, 4:21 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
421 PM EDT MON MAY 28 2012
MDZ501-282115-
EXTREME WESTERN ALLEGANY MD-
421 PM EDT MON MAY 28 2012
...SHOWER WITH VERY HEAVY RAIN TO AFFECT EXTREME WESTERN ALLEGANY
COUNTY...
AT 419 PM EDT...DOPPLER RADAR INDICATED A HEAVY SHOWER OVER MOUNT
SAVAGE...MOVING NORTH AT 5 MPH.
UP TO ONE INCH OF RAINFALL MAY FALL IN THIS SHOWER IN LESS THAN ONE
HOUR...RESULTING IN RISES IN CREEKS AND STREAMS AND SIGNIFICANT
PONDING ON ROADWAYS. HEAVY RAIN WITH THIS ACTIVITY WILL REDUCE
VISIBILITIES TO BELOW ONE MILE.
&&
LAT...LON 3973 7880 3970 7881 3964 7884 3962 7896
3965 7898 3971 7895 3973 7893
TIME...MOT...LOC 2021Z 172DEG 4KT 3970 7891
KONARIKThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:02 PM EDT | Special Weather Statement | LWX | Frederick | 28 min |
| May 27, 8:08 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery, Washington | 37 min |
| May 27, 8:42 PM EDT | Special Weather Statement | LWX | Montgomery, Prince George's | 18 min |
| May 27, 8:59 PM EDT | Special Weather Statement | LWX | Anne Arundel, City of Baltimore | 46 min |
| May 27, 9:06 PM EDT | Special Weather Statement | LWX | Prince George's | 39 min |
| May 27, 10:32 PM EDT | Flash Flood Watch | LWX | Allegany | 3 hr |
| May 27, 11:25 PM EDT | Special Weather Statement | LWX | Allegany | 35 min |
| May 27, 11:52 PM EDT | Special Weather Statement | LWX | Allegany | 23 min |
| May 28, 4:16 AM EDT | Heat Advisory | LWX | Baltimore, Carroll, Charles, Frederick, Prince George's, City of Baltimore | 17 hr |
| May 28, 4:21 PM EDT | Special Weather Statement | LWX | Allegany | 54 min |
Nearby
Flash Flood Warnings in Maryland, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.